# SDR AALA2019081969013

- Difficulty date: July 24, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 19,393 hours, 7,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN FLOOR INTERCOSTAL AT BS 312 AND LBL46. REPLACED INTERCOSTAL PER SRM 51-40-02.
